# SDR SWAA2020061276744

- Difficulty date: May 9, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB 5 HAS A CRACK ON NR 3 STIFFENER BACK AT BOTTOM.  REMOVED DAMAGE AT LT HORIZONTAL STAB RIB 5 STIFFENER 3 PER REF SRM 55-10-09-2R-4 REPAIR 4. PERFORMED HFEC INSPECTION CUT OUT AT RIB 5 STIFFENER 3 PER REF NDT P6 51-00-00 PROC 23 NO CRACK NOTED. PERFORMED ROTO INSP AT HOLES AROUND CUT OUT AREA PER REF NDT P6 51-00-00 PROC 16 NO CRACK NOTED. LOCATED AND DRILLED REPAIR PARTS PER REF SRM 55-10-09-2R-4. INSTALLED REPAIR PARTS AT RIB 5 STIFFENER 3 LT HORIZONTAL STAB PER REF SRM 55-10-09-2R-4.
